# SDR VNAA2020051511101

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 38,339 hours, 28,257 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE MESSAGE WITH PAX IN LAV. NO DISCERNABLE SMOKE. MX PERFORMED OPS CHECK OF AFT LAV SMOKE DETECTOR IAW CRJ 700 AMM. OPS CHECK GOOD. SUSPECT PAX WAS VAPING.
